# SDR SWAA2025071690921

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 40,841 hours, 19,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT CAPT SIDE ROW 19;20 STROBING.
